My Doctor & Statins!

by John B
(Arlington, TX)

My Doctor & Statins!

After being on Statins (Crestor) for six months, I went in for a followup checkup, including a lipid profile.

The checkup went fine, but about two days later, I got a call from the nurse at the cardiologist's office saying I needed to come in TODAY for another blood test, and to stop taking the Crestor immediately.

My liver enzymes were extremely high.

And my cholesterol was only about 200 to begin with.

Hello John

My question to the doctor would be, why did you put me on a statin in the first place!

Crestor seems to be a particularly nasty drug.

Even before it was approved by the FDA in 2003, several studies had already shown that it poses a significant risk of Side Effects, including liver damage, kidney damage, and muscle deterioration.

Regular blood testing is highly recommended when taking this drug because of the strong potential for liver damage.

That fact alone should be a wake up call for doctors, but for some reason, these issues just get brushed aside.

It's hard to understand.

Hopefully your liver problems haven't progressed too far.

Keep us in the loop, and let us know how it goes.

Good luck to you!

Jump to Statin Alternatives

Jump to Low Testosterone-Home

Click here to post comments

Return to Statins.